| Catalog Number |
MF7-10375 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Osteolysis (2377); Inadequate Osseointegration (2646)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient experienced a dental implant loss with bone tissue atrophy.
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.